Mostrar el registro sencillo del ítem

dc.contributor.authorMacario, Sergio
dc.contributor.authorSanchis López, Manuel
dc.date.accessioned2016-04-21T12:09:32Z
dc.date.available2016-04-21T12:09:32Z
dc.date.issued2015
dc.identifier.citationMACARIO, Sergio; SANCHIS, Manuel. Gromov–Hausdorff convergence of non-Archimedean fuzzy metric spaces. Fuzzy Sets and Systems, 2015, vol. 267, p. 62-85.ca_CA
dc.identifier.issn0165-0114
dc.identifier.urihttp://hdl.handle.net/10234/158906
dc.description.abstractWe introduce the notion of the Gromov–Hausdorff fuzzy distance between two non-Archimedean fuzzy metric spaces (in the sense of Kramosil and Michalek). Basic properties involving convergence and the fuzzy version of the completeness theorem are presented. We show that the topological properties induced by the classic Gromov–Hausdorff distance on metric spaces can be deduced from our approach.ca_CA
dc.format.extent23 p.ca_CA
dc.format.mimetypeapplication/pdfca_CA
dc.language.isoengca_CA
dc.publisherElsevierca_CA
dc.relation.isPartOfFuzzy Sets and Systems Volume 267, 15 May 2015, Pages 62–85ca_CA
dc.rightsCopyright © 2014 Elsevier B.V. All rights reserved.ca_CA
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/*
dc.subjectGromov–Hausdorff fuzzyca_CA
dc.subjectFuzzy metric spacesca_CA
dc.titleGromov–Hausdorff convergence of non-Archimedean fuzzy metric spacesca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.identifier.doihttp://dx.doi.org/10.1016/j.fss.2014.06.016
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_CA
dc.relation.publisherVersionhttp://www.sciencedirect.com/science/article/pii/S0165011414003066ca_CA


Ficheros en el ítem

Thumbnail
Thumbnail

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem

Copyright © 2014 Elsevier B.V. All rights reserved.
Excepto si se señala otra cosa, la licencia del ítem se describe como: Copyright © 2014 Elsevier B.V. All rights reserved.

Ministerio Este proyecto ha recibido una ayuda de la Dirección General del Libro, Archivos y Bibliotecas del Ministerio de Cultura.
DSpace
Metadatos sujetos a :Public Domain | Información y consultas:biblioteca@uji.es | Centro de seguridad y privacidad | Nota legal
Universitat Jaume I - Av. de Vicent Sos Baynat, s/n 12071 Castelló de la Plana, España - Tel.: +34 964 72 87 61 Fax: +34 964 72 87 78